Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching treatments
Mar 9, 2005

I'm currently on sustiva and Truvada, but lately I feel very suicidal. I know the sustiva cause depression but it seems it worse than when I started taking it. I've been on the meds for about a year. Now, I'm always thinking of ways of how to kill myself. I have a dissertation defense coming up and I'm no where near prepared. I like my meds because it's only two pill a day. I guess my question is is there another treatment option that's similiar and doesn't not involve sustiva? Also I have a loss of appetite. It's like I'm barely eating enough to survive. Then when I try to force myself to eat, I feel like I'm about to throw up.

Response from Dr. Henry

If that is one of your first regimens and you have no resistance there should be lots of alternative options if you live in a region of the world like the US or Europe/Australia. You should discuss switching off the Sustiva as soon as possible with your HIV doc! KH



Previous
Lipidystrophy/D4T/Videx/Viracept
Next
what can I do to boost my CD 4 cells?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement